A. C. Atkinson and . Biswas, Adaptive biased-coin designs for skewing the allocation proportion in clinical trials with normal responses, Statistics in Medicine, vol.24, issue.16, pp.2477-2492, 2005.
DOI : 10.1081/SQA-200056200

U. Bandyopadhyay and A. Biswas, Adaptive designs for normal responses with prognostic factors, Biometrika, vol.88, issue.2, pp.409-419, 2001.
DOI : 10.1093/biomet/88.2.409

P. J. Bickel, C. A. Klaassen, Y. Ritov, and J. A. Wellner, Efficient and adaptive estimation for semiparametric models, 1998.

A. Biswas, R. Bhattacharya, and E. Park, On a class of optimal covariate-adjusted response-adaptive designs for survival outcomes. Statistical methods in medical research, 2014.

A. Chambaz and M. J. Van-der-laan, Targeting the Optimal Design in Randomized Clinical Trials with Binary Outcomes and No Covariate: Theoretical Study, The International Journal of Biostatistics, vol.7, issue.1, pp.2011-2021
DOI : 10.2202/1557-4679.1247

A. Chambaz and M. J. Van-der-laan, Targeting the Optimal Design in Randomized Clinical Trials with Binary Outcomes and No Covariate: Simulation Study, The International Journal of Biostatistics, vol.7, issue.1, pp.2011-2022
DOI : 10.2202/1557-4679.1310

A. Chambaz and M. J. Van-der-laan, Estimation and testing in targeted group sequential covariate-adjusted randomized clinical trials, 2011.

A. Chambaz and M. J. Van-der-laan, Inference in Targeted Group-Sequential Covariate-Adjusted Randomized Clinical Trials, Scandinavian Journal of Statistics, vol.38, issue.2, pp.104-140, 2013.
DOI : 10.1214/10-AOS796

Y. I. Chang and E. Park, Sequential estimation for covariate-adjusted response-adaptive designs, Journal of the Korean Statistical Society, vol.42, issue.1, pp.105-116, 2013.
DOI : 10.1016/j.jkss.2012.06.001

URL : http://arxiv.org/pdf/1106.3814

J. Friedman, T. Hastie, and R. Tibshirani, Regularization Paths for Generalized Linear Models via Coordinate Descent, Journal of Statistical Software, vol.33, issue.1, pp.1-22, 2010.
DOI : 10.18637/jss.v033.i01

URL : https://doi.org/10.18637/jss.v033.i01

S. Gruber and M. J. Van-der-laan, A Targeted Maximum Likelihood Estimator of a Causal Effect on a Bounded Continuous Outcome, The International Journal of Biostatistics, vol.6, issue.1, 2010.
DOI : 10.2202/1557-4679.1260

M. A. Hernan, B. Brumback, and J. M. Robins, Marginal Structural Models to Estimate the Causal Effect of Zidovudine on the Survival of HIV-Positive Men, Epidemiology, vol.11, issue.5, pp.561-570, 2000.
DOI : 10.1097/00001648-200009000-00012

F. Hu and W. F. Rosenberger, Optimality, Variability, Power, Journal of the American Statistical Association, vol.98, issue.463, pp.98671-678, 2003.
DOI : 10.1198/016214503000000576

F. Hu and W. F. Rosenberger, The theory of response-adaptive randomization in clinical trials, 2006.
DOI : 10.1002/047005588X

T. Huang, Z. Liu, and F. Hu, Longitudinal covariate-adjusted response-adaptive randomized designs, Journal of Statistical Planning and Inference, vol.143, issue.10, pp.1816-1827, 2013.
DOI : 10.1016/j.jspi.2013.04.004

A. Ivanova, A play-the-winner-type urn design with reduced variability, Metrika, vol.58, issue.1, pp.1-13, 2003.
DOI : 10.1007/s001840200220

C. Jennison and B. W. Turnbull, Group Sequential Methods with Applications to Clinical Trials, 2000.

K. Moore and M. J. Van-der-laan, Covariate adjustment in randomized trials with binary outcomes: Targeted maximum likelihood estimation, Statistics in Medicine, vol.3, issue.1, pp.39-64, 2009.
DOI : 10.1001/jama.288.20.2561

URL : http://europepmc.org/articles/pmc2857590?pdf=render

M. Petersen, K. Porter, S. Gruber, Y. Wang, and M. J. Van-der-laan, Diagnosing and responding to violations in the positivity assumption, Statistical Methods in Medical Research, vol.76, issue.5, 2010.
DOI : 10.1002/sim.3301

D. Pollard, Convergence of stochastic processes Springer Series in Statistics, 1984.

R. Team, R: A Language and Environment for Statistical Computing. R Foundation for Statistical Computing

J. M. Robins, A new approach to causal inference in mortality studies with a sustained exposure period???application to control of the healthy worker survivor effect, Mathematical Modelling, vol.7, issue.9-12, pp.1393-1512, 1986.
DOI : 10.1016/0270-0255(86)90088-6

J. M. Robins, Marginal Structural Models versus Structural nested Models as Tools for Causal inference, Statistical models in epidemiology: the environment and clinical trials, pp.95-134, 1999.
DOI : 10.1007/978-1-4612-1284-3_2

J. M. Robins, Robust estimation in sequentially ignorable missing data and causal inference models, Proceedings of the American Statistical Association, 2000.

J. M. Robins and A. Rotnitzky, Comment on the Bickel and Kwon article Inference for semiparametric models: Some questions and an answer, Statistica Sinica, vol.11, issue.4, pp.920-936, 2001.

J. M. Robins, A. Rotnitzky, and M. J. Van-der-laan, On Profile Likelihood: Comment, Journal of the American Statistical Association, vol.95, issue.450, pp.431-435, 2000.
DOI : 10.2307/2669391

W. F. Rosenberger, New directions in adaptive designs, Statistical Science, vol.11, issue.2, pp.137-149, 1996.
DOI : 10.1214/ss/1038425657

W. F. Rosenberger and F. Hu, Maximizing power and minimizing treatment failures in clinical trials, Clinical Trials: Journal of the Society for Clinical Trials, vol.30, issue.2, pp.141-147, 2004.
DOI : 10.1016/0378-3758(94)90038-8

W. F. Rosenberger, A. N. Vidyashankar, and D. K. Agarwal, COVARIATE-ADJUSTED RESPONSE-ADAPTIVE DESIGNS FOR BINARY RESPONSE, Journal of Biopharmaceutical Statistics, vol.43, issue.4, pp.227-236, 2001.
DOI : 10.1002/(SICI)1097-0258(19990730)18:14<1757::AID-SIM212>3.0.CO;2-R

W. F. Rosenberger, O. Sverdlov, and F. Hu, Adaptive Randomization for Clinical Trials, Journal of Biopharmaceutical Statistics, vol.38, issue.4, pp.719-755, 2012.
DOI : 10.1214/10-AOS796

M. Rosenblum, Robust Analysis of RCTs Using Generalized Linear Models, chapter 11, 2011.

P. K. Sen and J. M. Singer, Large sample methods in statistics, An introduction with applications, 1993.
DOI : 10.1007/978-1-4899-4491-7

J. Shao and X. Yu, Validity of Tests under Covariate-Adaptive Biased Coin Randomization and Generalized Linear Models, Biometrics, vol.27, issue.4, pp.960-969, 2013.
DOI : 10.1016/0021-9681(74)90015-0

J. Shao, X. Yu, and B. Zhong, A theory for testing hypotheses under covariate-adaptive randomization, Biometrika, vol.35, issue.5, pp.347-360, 2010.
DOI : 10.1002/cpt1974155443

O. M. Stitelman and M. J. Van-der-laan, Collaborative Targeted Maximum Likelihood for Time to Event Data, The International Journal of Biostatistics, vol.6, issue.1, 2010.
DOI : 10.2202/1557-4679.1249

URL : http://www.degruyter.com/downloadpdf/j/ijb.2010.6.1/ijb.2010.6.1.1249/ijb.2010.6.1.1249.xml

O. Sverdlov, W. F. Rosenberger, and Y. Ryeznik, Utility of Covariate-Adjusted Response-Adaptive Randomization in Survival Trials, Statistics in Biopharmaceutical Research, vol.56, issue.1, pp.38-53, 2013.
DOI : 10.1214/009053606000001424

R. Tibshirani, Regression shrinkage and selection via the lasso, Journal of the Royal Statistical Society. Series B (Methodological), pp.267-288, 1996.
DOI : 10.1111/j.1467-9868.2011.00771.x

M. J. Van-der-laan and J. M. Robins, Unified methods for censored longitudinal data and causality, 2003.
DOI : 10.1007/978-0-387-21700-0

M. J. Van-der-laan and D. Rubin, Targeted Maximum Likelihood Learning, The International Journal of Biostatistics, vol.2, issue.1, 2006.
DOI : 10.2202/1557-4679.1043

M. J. Van-der-laan, Causal Effect Models for Realistic Individualized Treatment and Intention to Treat Rules, The International Journal of Biostatistics, vol.3, issue.1, 2006.
DOI : 10.2202/1557-4679.1022

M. J. Van-der-laan and S. Dudoit, Unified cross-validation methodology for selection among estimators and a general cross-validated adaptive epsilon-net estimator: Finite sample oracle inequalities and examples, 2003.

M. J. Van-der-laan and S. Gruber, Collaborative double robust penalized targeted maximum likelihood estimation, The International Journal of Biostatistics, vol.6, issue.1, 2010.

M. J. Van-der-laan, S. Rose, and S. Gruber, Readings on targeted maximum likelihood estimation, 2009.

A. W. Van and . Vaart, Asymptotic statistics, volume 3 of Cambridge Series in Statistical and Probabilistic Mathematics, 1998.

A. W. Van-der-vaart and J. A. Wellner, Empirical processes indexed by estimated functions. Lecture Notes-Monograph Series, pp.234-252, 2007.

A. W. Van-der-vaart and J. A. Wellner, Weak Convergence and Empirical Processes, 1996.
DOI : 10.1007/978-1-4757-2545-2

A. W. Van-der-vaart, S. Dudoit, and M. J. Van-der-laan, Oracle inequalities for multi-fold cross-validation, Statistics and Decisions, vol.24, issue.3, pp.351-371, 2006.

R. Van-handel, On the minimal penalty for markov order estimation. Probability Theory and Related Fields, pp.709-738, 2011.

L. J. Wei and S. Durham, The Randomized Play-the-Winner Rule in Medical Trials, Journal of the American Statistical Association, vol.64, issue.364, pp.840-843, 1978.
DOI : 10.1080/01621459.1969.10500959

L. Zhang and F. Hu, A new family of covariate-adjusted response adaptive designs and their properties, Applied Mathematics-A Journal of Chinese Universities, vol.35, issue.3, pp.1-13, 2009.
DOI : 10.1093/biomet/25.3-4.285

L. Zhang, F. Hu, S. H. Cheung, and W. S. Chan, Asymptotic properties of covariate-adjusted response-adaptive designs, The Annals of Statistics, vol.35, issue.3, pp.1166-1182, 2007.
DOI : 10.1214/009053606000001424